Graphs of semigroups
Graphs of semigroups release_jpmc6ffq3ndz3fpj6g5nmmubbu

by Bohdan Zelinka

Published in Časopis pro pěstování matematiky by Institute of Mathematics, Czech Academy of Sciences.

1981   Volume 106, p407-408

Archived Files and Locations

application/pdf  259.7 kB
file_uxqs3qz46nap5nh7mcvtblti3m
web.archive.org (webarchive)
dml.cz (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1981
Language   cs ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0528-2195
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 4a2ba37d-de38-42a3-8855-71cacff3b003
API URL: JSON